# SDR SIMA200212303

- Difficulty date: April 29, 2002
- Submitted: June 22, 2002
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING INSPECTION OF AIRCRAFT, FOUND CENTER HAT BEAM CORRODED THROUGH IN TWO SPOTS.  REPLACED CENTER HAT BEAM IAW EMB 145 (SRM 145/1142, CHAPTER 51, REV 17), 51-40-02, GST-1128/02, AND STANDARD SRM PRACTICES.  (M)
